# SDR NSVA20070144

- Difficulty date: May 31, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 27,419 hours, 30,806 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGA120101
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, F

## Discrepancy

CARGO SMOKE FIRE LIGHT CAME ON IN FLIGHT, EXTINGUISHED FIRE, THE LIGHT CAME ON AGAIN AND USED NR 2 EXTRA EXTINGUISHER.  REMOVED AND REPLACED CARGO SMOKE DETECTORS IAW AMM 26-13-15. PN ON/OFF CGA1201-01, SN ON 416, SN OFF 0395, AFT SN ON 187, SN OFF 508.  ALSO, REMOVED AND REPLACED LT AND RT FIRE BOTTLES IAW AMM 26-23-10-4, PN OFF/ON 36500007-1, RT SN OFF 20194D1, RT SN ON 22662D1.  LT SN OFF 19257D1, LT SN ON 15263D1.  OPS CHECK GOOD.
